# SDR 95FDEA01787

- Difficulty date: November 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N191FE
- Make and model: Boeing 727-22
- Aircraft serial: 19084
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON STA 740 WEB AT RBL 42, WL 185 (CENTER TANK).  REPAIRED CRACK ON STA 740 WEB AT RBL 42, WL 185 (CENTER TANK) IAW EA 7-5710-26212.
